Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The existence of widely connected and biconnected semigroups


Author: Paul M. Swingle
Journal: Proc. Amer. Math. Soc. 11 (1960), 243-248
MSC: Primary 22.05
MathSciNet review: 0113970
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. Knaster and C. Kuratowski, Sur les ensembles connexes, Fund. Math. vol. 2 (1921) pp. 206-253.
  • [2] R. J. Koch, Arcs in partially ordered spaces, to appear.
  • [3] R. J. Koch and A. D. Wallace, Maximal ideals in compact semigroups, Duke Math. J. vol. 21 (1954) pp. 681-685.
  • [4] R. L. Moore, Foundations of point set theory, Amer. Math. Soc. Colloquium Publications, vol. 13, 1932.
  • [5] P. M. Swingle, Two types of connected sets, Bull. Amer. Math. Soc. vol. 37 (1931) pp. 254-258.
  • [6] -, Widely connected and biconnected semigroups, Proc. Amer. Math. Soc. vol. 11 (1960) pp. 249-254.
  • [7] Summer Institute on Set Theoretic Topology, Madison, 1955.
  • [8] A. D. Wallace and R. J. Koch, Notes on mobs, mimeographed, 1956, Tulane University.
  • [9] A. D. Wallace, The structures of topological semigroups, Bull. Amer. Math. Soc. vol. 61 (1955) pp. 95-112.
  • [10] -, Indecomposable semigroups, Math. J. Okayama Univ. vol. 3 (1953) pp. 1-3.
  • [11] R. L. Wilder, Topology of manifolds, Amer. Math. Soc. Colloquium Publications, vol. 32, 1948.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.05

Retrieve articles in all journals with MSC: 22.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0113970-0
Article copyright: © Copyright 1960 American Mathematical Society